Comments for Vitamin D and Nausea

Click here to add your own comments

Nausea and Vitamin D
by: Kerri Knox, RN- The Immune Queen!

Make sure that you always take your Vitamin D WITH FOOD and particularly with something with fat in it.




More About Vitamin D


That would probably be the biggest key.

Then, if that doesn't work, you could take it RIGHT as you go to SLEEP. Not when you get in bed to read or watch TV, but when you turn out the lights to roll over and go to sleep. Many people don't have any problems when it's taken this way.

Also, if you are taking your Vitamin D in the morning, take it at dinner instead. Even better, you could simply take all of your vitamin D for the MONTH all at once (really!!), get nauseous for a few hours and have it all done with for the MONTH!


Really, this is a completely safe way to take Vitamin D. It's fat soluble and therefore 'Time Released'.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune Health Queen
Functional Medicine Practitioner
Easy Immune Health.com

Vitamin D and nausea
by: Denise

I take 2000ius of Vitamin D a day. I too had terrible nausea. I changed from taking it in the morning to taking it at night. That helped a little. I then started taking 500 mg of ginger every night with the vitamin D. It did the trick. No more nausea.

Too much vitamin D3 tablets can damage the liver?
by: Giovanna

The Herbal Health store told me to take max. 1000 unit of vitamin D3 tablets a day because above 1000 a day can damage the liver if taken in tablets form. If under the sun, he said than it is ok.

Is this true?
I am finding conflicting information, some say to take at least 5000 units a day in the winter months!
I am feeling great with 2000 units (apart a bit of nausea) and I would like to continue with this dose if it is safe.

Many thanks

Thousands of references to that
by: Kerri Knox, RN- The Immune Queen!

Hi Giovanna,

I literally have THOUSANDS of references to how much vitamin d that you can take and why. Please go to my page on Vitamin D Therapy and follow the step by step instructions on how to know how much to take for you.

And follow many of those pages and read around for the reasons why. There is SOOOOOO much information on my site that spending 10 minutes reading will answer your questions.

And if someone told you that more than 1000 IU's per day will damage the liver, they are full of it and absolutely have ZERO idea what they are talking about. If you see this person again, ask them to produce their evidence that it damages the liver or stop telling people that stupid information.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

Nausea and burping!
by: Rebecca

I'm relieved to read some of the other comments about Vitamin D and these side effects.
A few days ago my doctor had me start taking 1000u per day + 50,000 once/week for 12 weeks. I've been gassy and nauseous ever since! Last night was the worst- after taking the first weekly pill at noon.
I think I'll wait a few days to stabilize, then I'll try taking the 1000u at night or at dinner time with food.

Is a lab score of 29 really so bad? What are some less aggressive ways to add Vit D to my body? Foods? I can't stay in the sun very long . . .
Thanks!

Click here to add your own comments

Return to Vitamin D and Nausea.

Return to Question About Vitamin D Side Effects?.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter